IRUS Total

Falsifying safety properties through games on over-approximating models\r\n

File Description SizeFormat 
falsifying-safety-attractor-game.pdfAccepted version700.64 kBAdobe PDFView/Open
Title: Falsifying safety properties through games on over-approximating models\r\n
Authors: Huth, M
Charlton, N
Item Type: Journal Article
Issue Date: 31-Dec-2008
Citation: Electronic Notes in Theoretical Computer Science Vol.( 223 ) No.( ) pp 71 - 86
URI: http://hdl.handle.net/10044/1/5791
Publisher Link: http://dx.doi.org/10.1016/j.entcs.2008.12.032
ISSN: 1571-0661
Publisher: Elsevier
Start Page: 71
End Page: 86
Copyright Statement: © 2008 Elsevier B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Electronic Notes in Theoretical Computer Science. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, VOL:223, (2008) DOI:10.1016/j.entcs.2008.12.032
Volume: 223
Appears in Collections:Computing
Quantitative Analysis and Decision Science